W. A. J. Luxemburg: A remarkable mathematician

P. G. Dodds

    Research output: Contribution to journalArticlepeer-review

    Abstract

    This is an article describing some of the mathematical contributions of W. A. J. Luxemburg.

    Original languageEnglish
    Pages (from-to)567-575
    Number of pages9
    JournalPositivity
    Volume14
    Issue number4
    DOIs
    Publication statusPublished - Dec 2010

    Keywords

    • Banach function spaces
    • Non-standard analysis
    • Orlicz spaces
    • Positive operators

    Cite this